# SDR 2000UALA00250

- Difficulty date: May 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 19,709 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT (BAT AFT LT) 33-51-38.  *S/D*  REPLACED POWER SUPPLY UNIT AND BATTERY IN AFT LEFT POSITION.
